# SDR USAA2012072500002

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 12,928 hours, 1,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS MESSAGE CHECK PRESSURE SLIDE 4R PRESS WITHIN GREEN ON SLIDE GAUGE.  MAINTENANCE SLIDE PRESS CHECKS OK FOUND DOOR DAMPER ACTUATOR LOW.   SERVICED AS REQUIRED, NO MESSAGES NOTED.
